Antitonicity of the inverse for selfadjoint matrices, operators, and relations

Jussi Behrndt, Seppo Hassi, Henk de Snoo, Rudi Wietsma

Research output: Contribution to journalArticleResearchpeer-review

Original languageGerman
Pages (from-to)2783-2796
JournalProceedings of the American Mathematical Society
Volume142
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Antitonicity of the inverse for selfadjoint matrices, operators, and relations. / Behrndt, Jussi; Hassi, Seppo; de Snoo, Henk; Wietsma, Rudi.

In: Proceedings of the American Mathematical Society, Vol. 142, 2014, p. 2783-2796.

Research output: Contribution to journalArticleResearchpeer-review

@article{38f95277928649b884b1be9b868185d2,
title = "Antitonicity of the inverse for selfadjoint matrices, operators, and relations",
author = "Jussi Behrndt and Seppo Hassi and {de Snoo}, Henk and Rudi Wietsma",
year = "2014",
language = "deutsch",
volume = "142",
pages = "2783--2796",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - Antitonicity of the inverse for selfadjoint matrices, operators, and relations

AU - Behrndt, Jussi

AU - Hassi, Seppo

AU - de Snoo, Henk

AU - Wietsma, Rudi

PY - 2014

Y1 - 2014

M3 - Artikel

VL - 142

SP - 2783

EP - 2796

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -